# SDR ASAA2017122523006

- Difficulty date: December 25, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 16,627 hours, 5,514 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT ILLUMINATED ON RECALL.  ACFT GROUNDED.  ACCOMPLISHED BITE OF PACK-ZONE TEMP CONTROLLERS.  BITE SWITCH ON RIGHT PZTC FAULTS  SRADA INLET IAW FIM 21-62, TASK 801. ACCOMPLISHED FIM 21-62 TASK 852 CYCLED POWER TO RIGHT SRADA. RAN VERIFY TEST ON RIGHT PZTC. "GO" LIGHT ON. RESET RIGHT PZTC. GROUND VERIFICATION SUCCESSFUL.
